Nonlinear Schrödinger Equations in the Sobolev Space of Critical Order

M. Nakamura, Tohru Ozawa

Research output: Contribution to journalArticle

67 Citations (Scopus)

Abstract

The Cauchy problem for the nonlinear Schrödinger equations is considered in the Sobolev spaceHn/2(Rn) of critical ordern/2, where the embedding intoL(Rn) breaks down and any power behavior of interaction works as a subcritical nonlinearity. Under the interaction of exponential type the existence and uniqueness is proved for globalHn/2-solutions with small Cauchy data.

Original languageEnglish
Pages (from-to)364-380
Number of pages17
JournalJournal of Functional Analysis
Volume155
Issue number2
DOIs
Publication statusPublished - 1998 Jun 1
Externally publishedYes

Fingerprint

Sobolev Spaces
Nonlinear Equations
Exponential Type
Interaction
Cauchy
Breakdown
Cauchy Problem
Existence and Uniqueness
Nonlinearity

ASJC Scopus subject areas

  • Analysis

Cite this

Nonlinear Schrödinger Equations in the Sobolev Space of Critical Order. / Nakamura, M.; Ozawa, Tohru.

In: Journal of Functional Analysis, Vol. 155, No. 2, 01.06.1998, p. 364-380.

Research output: Contribution to journalArticle

@article{12b989fc1f3b48f9ba28366d716a150f,
title = "Nonlinear Schr{\"o}dinger Equations in the Sobolev Space of Critical Order",
abstract = "The Cauchy problem for the nonlinear Schr{\"o}dinger equations is considered in the Sobolev spaceHn/2(Rn) of critical ordern/2, where the embedding intoL∞(Rn) breaks down and any power behavior of interaction works as a subcritical nonlinearity. Under the interaction of exponential type the existence and uniqueness is proved for globalHn/2-solutions with small Cauchy data.",
author = "M. Nakamura and Tohru Ozawa",
year = "1998",
month = "6",
day = "1",
doi = "10.1006/jfan.1997.3236",
language = "English",
volume = "155",
pages = "364--380",
journal = "Journal of Functional Analysis",
issn = "0022-1236",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Nonlinear Schrödinger Equations in the Sobolev Space of Critical Order

AU - Nakamura, M.

AU - Ozawa, Tohru

PY - 1998/6/1

Y1 - 1998/6/1

N2 - The Cauchy problem for the nonlinear Schrödinger equations is considered in the Sobolev spaceHn/2(Rn) of critical ordern/2, where the embedding intoL∞(Rn) breaks down and any power behavior of interaction works as a subcritical nonlinearity. Under the interaction of exponential type the existence and uniqueness is proved for globalHn/2-solutions with small Cauchy data.

AB - The Cauchy problem for the nonlinear Schrödinger equations is considered in the Sobolev spaceHn/2(Rn) of critical ordern/2, where the embedding intoL∞(Rn) breaks down and any power behavior of interaction works as a subcritical nonlinearity. Under the interaction of exponential type the existence and uniqueness is proved for globalHn/2-solutions with small Cauchy data.

UR - http://www.scopus.com/inward/record.url?scp=0041181291&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0041181291&partnerID=8YFLogxK

U2 - 10.1006/jfan.1997.3236

DO - 10.1006/jfan.1997.3236

M3 - Article

AN - SCOPUS:0041181291

VL - 155

SP - 364

EP - 380

JO - Journal of Functional Analysis

JF - Journal of Functional Analysis

SN - 0022-1236

IS - 2

ER -